Vol. 112, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Minimal polynomials for circular numbers

Stanley Joseph Gurak

Vol. 112 (1984), No. 2, 313–331
Abstract

In a recent paper I gave polynomial expressions to compute the beginning coefficients of the minimal polynomials for the Gauss periods and cyclotomic units lying in the cyclotomic field Q(ξm), where ξm is a fixed m-root of unity for a prime m. Here I extend these results for circular numbers lying in Q(ξm) for m composite. My methods explain the linear recursion relations found among the beginning coefficients of the minimal polynomials for certain such circular numbers.

Mathematical Subject Classification 2000
Primary: 11T21, 11T21
Secondary: 11L03
Milestones
Received: 16 February 1982
Revised: 28 October 1982
Published: 1 June 1984
Authors
Stanley Joseph Gurak